# SDR USAA2010120992937

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 33,485 hours, 12,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4474
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 33,485 hours, 12,509 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 77 - EMERGENCY POWER SUPPLY UNIT (10WL) FAULT.  MAINTENANCE REMOVED AND REPLACED THE EPSU IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
